How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: OB GYN
Satisfied Customers: 3828
Experience:  Specialist advice in Gynecology,Menstrual problems,STDs, Pregnancy .
6740150
Type Your OB GYN Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

When I wipe my vagina there appears to be little flakes that

Customer Question

Hello, when I wipe my vagina there appears to be little brown flakes that look like dead skin. I don't have any discharge but my vagina does itch. Not all the time but it comes and goes.
JA: How long have you been dealing with the issue? Are you in any pain?
Customer: It started Monday and no I have no pain
JA: Anything else in your medical history you think the doctor should know?
Customer: I've never had anything like this before
Submitted: 4 months ago.
Category: OB GYN
Expert:  Dr Josh replied 4 months ago.

Hello,

Myself Dr Josh. and I’m happy to help with your question today.

Please provide me the following information so that I can address your concern-

What is your age?

Are you sexually active?

Any foul smell from vagina?

Waiting for your reply…

Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 4 months ago.

Dear customer

Thank you for coming back online.

The symptoms you have described of having brown flakes from vagina while wiping since monday can be due to following causes:

Although you do not have any discharge from vagina,but have itching there,so bacterial vaginosis(BV) seems to be the most probable cause of this.It is the most common vaginal infection.Use monistat ointment or the vaginal tablet or suppository.It contain Miconazole nitrate which is anti fungal agent.It will be available at your pharmacy as OTC.

If still after this,the symptoms persists.then you need to make an appointment with your doctor as prescription oral medications and antibiotics will then be required accordingly.

Hope this helped.

Please leave positive rating above the chat box so I can get credit for helping you today we only get after positive feedback.Bonus is highly appreciated.

Is there anything else that you would like to know.I am happy to address your follow-up questions. Please use the REPLY BUTTON to reply back to me

Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 4 months ago.

Hi,

Just checking in to see how things are going.

Have you applied monistat ointment?

Do you need further assistance?Is there anything else that you would like to know?

Please use the REPLY BUTTON to reply back to me.I am happy to hep you.

Thank you.

Kind Regards

Dr.Josh